# SDR C2XA99TY003

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 2307002
- Condition: Making Metal
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION THE RIGHT ENGINE WAS FOUND TO BE MAKING METAL BEYOND MANUFACTURES LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
